# SDR AALA202407153843

- Difficulty date: July 14, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 64,254 hours, 27,344 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT RIGHT HAND FLIGHT ATTENDANT SEAT HAS A FLASH LIGHT INOPERATIVE. REPLACED AFT RIGHT HAND FLIGHT ATTENDANT FLASHLIGHT BATTERY. OPERTIONAL CHECK GOOD. PER  AMM 25-64-00.
